# SDR R61A201701300066

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 33,287 hours, 20,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLYING CMH - EWR, CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT. AN EMERGENCY WAS DECLARED AND CREW RETURNED TO CMH WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED PROX SENSOR HARNESS AND ADJUSTED PROX SENSOR 1 PER AMM AND OPS CHECKED GOOD.
